# SDR IPXA2018082983291

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 26,603 hours, 16,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3110190
- Condition: Damaged
- Location: Bs 1455-1462
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FASTENERS WERE DAMAGED.   REPAIR BETWEEN BS 1455 - 1462,  STRRINGER 30. REPAIRED IAW EO B757-5310-69708-A.
